Alert archive / Ohio / Wind Advisories in 2009

Wind Advisory 1, NWS Wilmington, OH

February 12, 200932 counties in Ohio; 4 counties in Indiana; Lewis County, Kentucky

NWS Wilmington, OH issued this wind advisory at Feb 12, 2009, 3:53 AM EST for 32 counties in Ohio; 4 counties in Indiana; Lewis County, Kentucky. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2009, 3:53 AM EST (08:53 UTC)
Expired
Feb 12, 2009, 5:44 PM EST
In force
14 hr
Issued by
NWS Wilmington, OH
All 37 counties

Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN, Lewis County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.9 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 411 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
411 m²/s²
0-3 km storm-relative helicity
488 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 120853
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
353 AM EST THU FEB 12 2009

INZ050-058-059-066-KYZ100-OHZ026-034-035-042>046-051>056-060>065-
070>074-077>082-088-121800-
/O.CAN.KILN.HW.W.0001.000000T0000Z-090212T1000Z/
/O.NEW.KILN.WI.Y.0001.090212T0853Z-090212T2300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-LEWIS-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
353 AM EST THU FEB 12 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

LOW PRESSURE WILL MOVE EAST OF THE GREAT LAKES THIS
MORNING...BRINGING AN END TO THE HAZARDOUS HIGH WIND THREAT.
HOWEVER...WINDS MAY STILL OCCASIONALLY GUST TO BETWEEN 40 AND 50
MPH EARLY THIS MORNING...AND AGAIN THIS AFTERNOON.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

INZ073>075-080-KYZ089>099-121000-
/O.CAN.KILN.HW.W.0001.000000T0000Z-090212T1000Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE
353 AM EST THU FEB 12 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DECREASED THIS MORNING...AND HAZARDOUS WINDS ARE NO
LONGER EXPECTED. GUSTS UP TO 40 MPH WILL STILL BE POSSIBLE
THROUGH THIS AFTERNOON.

$$
3 follow-up statements
000 
WWUS71 KILN 121608
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 AM EST THU FEB 12 2009

INZ058-059-066-KYZ100-OHZ070>073-077>082-088-121715-
/O.CAN.KILN.WI.Y.0001.000000T0000Z-090212T2300Z/
FAYETTE IN-UNION IN-FRANKLIN IN-LEWIS-BUTLER-WARREN-CLINTON-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...CONNERSVILLE...LIBERTY...BROOKVILLE...
VANCEBURG...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...
PIKETON...PORTSMOUTH
1108 AM EST THU FEB 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY. 

WEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 35 MPH ARE
EXPECTED THIS AFTERNOON. THESE VALUES ARE BELOW WIND ADVISORY
CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

INZ050-OHZ026-034-035-042>046-051>056-060>065-074-122300-
/O.CON.KILN.WI.Y.0001.000000T0000Z-090212T2300Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...LOGAN
1108 AM EST THU FEB 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

WEST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 45 MPH ARE
EXPECTED THIS AFTERNOON. WINDS WILL DIMINISH TOWARD SUNSET AS
AS HIGH PRESSURE BUILDS INTO THE REGION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 121957
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
257 PM EST THU FEB 12 2009

INZ050-OHZ026-034-035-042>046-051>056-060>065-074-122300-
/O.CON.KILN.WI.Y.0001.000000T0000Z-090212T2300Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...LOGAN
257 PM EST THU FEB 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

WEST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 45 MPH
ARE EXPECTED TO CONTINUE THIS AFTERNOON. WINDS WILL DIMINISH
TOWARD SUNSET AS AS HIGH PRESSURE BUILDS INTO THE REGION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 122244
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EST THU FEB 12 2009


INZ050-OHZ026-034-035-042>046-051>056-060>065-074-122345-
/O.CAN.KILN.WI.Y.0001.000000T0000Z-090212T2300Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...LOGAN
544 PM EST THU FEB 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY. 

WEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 35 MPH ARE
EXPECTED INTO THE EARLY EVENING BEFORE DIMINISHING. THESE VALUES ARE BELOW
WIND ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 12, 12:53 AM EST, 3 hours earlier.

Area forecast discussion, Feb 12, 12:53 AM EST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 AM EST THU FEB 12 2009

.SYNOPSIS...
DEEPENING LOW PRESSURE MOVING THROUGH THE LOWER GREAT LAKES WILL
PULL A COLD FRONT ACROSS THE REGION TONIGHT. HIGH WINDS WILL
USHER IN COLDER AIR BEHIND THE FRONT. HIGH PRESSURE AND DRY AIR WILL
BUILD IN FROM THE SOUTHWEST FOR THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
REGION HAS MADE THE TRANSITION FROM THE FRNTL CONVECTION-INDUCED
WINDS OF EARLIER THIS EVNG TO THE SYNOPTIC SCALE HIGH WIND EVENT
NOW IN PROGRESS. AT 02Z...SFC LO WAS LOCATED NEAR KLAN IN SRN
MICHIGAN WITH A QUICKLY OCCLUDING FRNTL BNDRY NOW TRAVERSING THE
FCST AREA. THIS BNDRY BEING MARKED BY A BAND OF -SHRA AND A
VEERING OF THE WINDS TO A MORE WRLY DIR IN ITS WAKE. HAVE RECEIVED
A FEW REPORTS OF GRAUPEL WITH IN THIS BAND OF PCPN AND A LITTLE
BIT OF LIGHTNING.

MAIN STORY THOUGH FOR THE REST OF THE NIGHT IS THE WIND AND AFTER
A BRIEF RESPITE IN WAKE OF THE EARLIER CONVECTION...HAVE SEEN WIND
GUSTS LIFT UP INTO THE 50-65MPH RANGE ACRS MUCH OF THE REGION.
HIGHEST REPORTED WIND GUST SO FAR THIS EVNG HAS COME FROM UNION
CITY ON THE DARKE/RANDOLPH CO LINE WITH A 76MPH RECORDED
GUST. WITH UPR LO CENTERED OVER NW OHIO ATTM...00Z RUC ANALYSIS
SHWNG CORE OF THE STRONGEST LO LVL WINDS WILL LIFT NORTHEAST ACRS
THE FCST AREA OVER THE NEXT FEW HOURS. IMPRESSIVE 60KT LLJ AT
925MB AND NEAR 80KT AT 850MB SHOULD EASILY ALLOW FOR DOWNWARD
TRANSPORT OF WARNING CRIT WINDS OVER THE NEXT 3-4 HOURS. AS THE
STRONGEST LO LVL FLO SHIFTS NORTH OF THE FCST AREA AFT 06Z...
SHOULD SEE A SLOW AND GRADUAL DIMINISHING OF THE WIND GUSTS THRU
DAYBREAK THURS. MODEL SOUNDINGS INDCG A WELL DEFINED LO LVL
INVERSION BECMG ESTABLISHED BTWN 2-3KFT LATE WHICH SHOULD CUT OFF
THE HIGHER WIND TRANSPORT TO SOME EXTENT.

EXPECT VERY FEW CHANGES TO FCST THIS EVNG AS GRIDS LOOK PRETTY
GOOD. HIGH WIND WARNING REMAINS IN EFFECT THRU 10Z. EXTENSIVE MVFR
SC DECK ALREADY EXPANDING INTO FCST AREA AND WILL SEE CLOUDY SKIES
FOR THE REST OF THE NIGHT. BEST CHANCES AT LIGHT PCPN WILL BE OVER
THE NEXT FEW HOURS WITH DRY CONDITIONS EXPECTED BEYOND.

ZONE AND GRID UPDATES OUT AROUND 03Z.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
IT WILL REMAIN WINDY ON THURSDAY WITH GUSTS TO 40 MPH BUT SPEEDS
WILL BE BELOW WARNING OR ADVISORY CRITERIA. ISOLATED LINGERING
SHOWERS WILL END BY AFTERNOON...LEAVING PARTLY SUNNY SKIES. HIGH
PRESSURE WILL KEEP THINGS DRY THURSDAY NIGHT AND FRIDAY. LOW
PRESSURE WILL BRING THE LIKELIHOOD FOR LIGHT AMOUNTS OF RAIN AND
SNOW FRIDAY NIGHT. TEMPERATURES WILL STAY ABOVE NORMAL BUT WILL
NOT BE AS WARM AS IN THE FIRST HALF OF THIS WEEK.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
FOR THE BEGINNING OF THE EXTENDED PERIOD...BOTH GFS AND ECMWF NOW
SHOWING LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN
INDIANA...SOUTHERN OHIO...AND KENTUCKY AND THEN SOUTHEAST TO THE MID
ATLANTIC COAST EITHER LATE SATURDAY OR SATURDAY NIGHT. THE ECMWF IS
A LITTLE SLOWER WITH THIS SYSTEM. PRECIPITATION EXPECTED TO BE A MIX
OF RAIN AND SNOW MANY AREAS TO START AND THEN WILL TRANSITION TO
RAIN AS LOW BRINGS WARMER AIR TO MUCH OF FORECAST AREA AND THEN
TRANSITIONS TO SNOW SHOWERS AS COLD WRAPS AROUND BEHIND THE LOW.
KEPT POPS IN CHANCE CATEGORY WITH PRECIPITATION ENDING SUNDAY NIGHT
BUT POPS MAY NEED TO BE RAISED IN LATER FORECASTS.

SUNDAY WILL BE DRY. HIGH PRESSURE WILL MOVE ACROSS THE OHIO RIVER
VALLEY REGION MONDAY AND TUESDAY EXTENDING THE PERIOD OF DRY
WEATHER.

ANOTHER LOW PRESSURE SYSTEM IS FORECAST TO EFFECT THE OHIO RIVER
VALLEY REGION TOWARD THE END OF THE EXTENDED PERIOD...WEDNESDAY OF
NEXT WEEK. THIS LOW PRESSURE SYSTEM IS EXPECTED TO TAKE A SIMILAR
TRACK AS THE LOW THIS SATURDAY AND MOVE FROM THE MID MISSISSIPPI
RIVER VALLEY ACROSS SOUTHERN INDIANA...SOUTHERN OHIO...AND NORTHERN
KENTUCKY AND THEN SOUTHEAST.

TEMPERATURES READINGS ARE EXPECTED TO BE NEAR NORMAL SATURDAY
THROUGH WEDNESDAY...WITH HIGHS IN THE MID 30S TO MID 40S AND LOWS IN
THE 20S.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
PCPN HAS ENDED ACROSS THE AREA WITH GENERALLY MVFR CIGS REMAINING.
EXTRAPOLATION OF CLEARING LINE BACK TO OUR WEST WOULD SUGGEST AT
LEAST PARTIAL CLEARING TO KCVG/KLUK AROUND 12Z...KDAY/KILN AROUND
14Z AND ABOUT 16Z FOR KCMH/KLCK. THIS LINES UP PRETTY WELL BY WHAT
IS SHOWN ON THE NAM CROSS SECTIONS. COULD SEE A FEW CU REDEVELOP
DURING THE DAY IN WEAK CAA PATTERN WITH THE BEST CHANCE FOR THIS
BEING ACROSS OUR NORTHEAST WHERE MODELS HANG ON TO A BIT OF LOW
LEVEL MOISTURE. GUSTY WINDS WILL DECREASE SOMEWHAT THROUGH
MID MORNING. HOWEVER...30-40 KNOT 925-850 MB WINDS PERSIST
THROUGH THE AFTERNOON HOURS. AS WE START TO GET SOME SUNSHINE
THROUGH THE DAY...SOME OF THESE WILL LIKELY MIX DOWN TO THE
SURFACE. WILL THEREFORE ALLOW FOR GUSTS TO INCREASE BACK INTO THE 30
TO 35 KNOT RANGE FOR THIS AFTERNOON.

OUTLOOK...MVFR CEILINGS AND MVFR/IFR VISIBILITIES ARE POSSIBLE
LATE FRIDAY NIGHT INTO SUNDAY WITH RAIN/SNOW.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR OHZ026-
     034-035-042>046-051>056-060>065-070>074-077>082-088.
KY...HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR
     KYZ089>100.
IN...HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR INZ050-
     058-059-066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...RYAN
SHORT TERM...CONIGLIO
LONG TERM...PARKER
AVIATION...JGL
Hazardous weather outlook, Feb 11, 7:38 PM EST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
738 PM EST WED FEB 11 2009

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-130045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
738 PM EST WED FEB 11 2009

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 11, 9:55 PM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     NON-TSTM WND GST 5 E OWENTON             38.54N 84.75W
02/11/2009  M58.00 MPH       OWEN               KY   TRAINED SPOTTER

0800 PM     NON-TSTM WND GST MILFORD                 39.17N 84.28W
02/11/2009  E60.00 MPH       CLERMONT           OH   TRAINED SPOTTER

            SHINGLES BLOWING OFF A ROOF.

0825 PM     NON-TSTM WND GST 2 ESE WILMINGTON        39.43N 83.79W
02/11/2009  M66.00 MPH       CLINTON            OH   ASOS

            RECORDED AT THE WILMINGTON AIRPORT.

0830 PM     NON-TSTM WND GST 2 S WILMINGTON          39.41N 83.83W
02/11/2009  M70.00 MPH       CLINTON            OH   OFFICIAL NWS OBS

            RECORDED AT THE NATIONAL WEATHER SERVICE OFFICE.

0835 PM     NON-TSTM WND GST 5 SW CARLISLE           39.53N 84.40W
02/11/2009  E58.00 MPH       BUTLER             OH   AWOS

            RECORDED AT THE MIDDLETOWN AIRPORT.

0839 PM     NON-TSTM WND GST 5 ENE ENGLEWOOD         39.90N 84.22W
02/11/2009  M66.00 MPH       MONTGOMERY         OH   ASOS

            RECORDED AT THE DAYTON INTERNATIONAL AIRPORT.

0845 PM     NON-TSTM WND GST SIDNEY                  40.29N 84.16W
02/11/2009  M63.00 MPH       SHELBY             OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN THE AREA.

0851 PM     NON-TSTM WND GST 2 NW FAIRBORN           39.83N 84.05W
02/11/2009  M66.00 MPH       GREENE             OH   ASOS

            RECORDED AT WRIGHT-PATTERSON AIR FORCE BASE.

0857 PM     NON-TSTM WND GST 3 SSE SIDNEY            40.24N 84.15W
02/11/2009  M58.00 MPH       SHELBY             OH   AWOS

            RECORDED AT THE SIDNEY AIRPORT.

0858 PM     NON-TSTM WND GST 1 ESE NEW KNOXVILLE     40.49N 84.30W
02/11/2009  M58.00 MPH       AUGLAIZE           OH   AWOS

            RECORDED AT THE AUGLAIZE COUNTY AIRPORT.

0900 PM     NON-TSTM WND GST UNION CITY              40.20N 84.79W
02/11/2009  M76.00 MPH       DARKE              OH   TRAINED SPOTTER

0900 PM     NON-TSTM WND GST 4 NE YELLOW SPRINGS     39.84N 83.84W
02/11/2009  M59.00 MPH       CLARK              OH   AWOS

            RECORDED AT SPRINGFIELD AIRPORT.

0901 PM     NON-TSTM WND GST ANNA                    40.40N 84.17W
02/11/2009  M65.00 MPH       SHELBY             OH   TRAINED SPOTTER

0903 PM     NON-TSTM WND GST XENIA                   39.69N 83.94W
02/11/2009  M67.00 MPH       GREENE             OH   TRAINED SPOTTER

0904 PM     NON-TSTM WND GST READING                 39.22N 84.43W
02/11/2009  E65.00 MPH       HAMILTON           OH   TRAINED SPOTTER

            ROOF AND SHUTTER DAMAGE REPORTED.

0907 PM     NON-TSTM WND GST MADEIRA                 39.18N 84.37W
02/11/2009  E60.00 MPH       HAMILTON           OH   TRAINED SPOTTER

0913 PM     NON-TSTM WND GST 3 E BELLEVUE            39.10N 84.42W
02/11/2009  M66.00 MPH       HAMILTON           OH   ASOS

            RECORDED AT LUNKEN AIRPORT.

&&

HATZOS
Local storm report, Feb 11, 10:01 PM EST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     NON-TSTM WND GST 3 NE BEXLEY             40.00N 82.89W
02/11/2009  M60.00 MPH       FRANKLIN           OH   ASOS

            RECORDED AT PORT COLUMBUS INTERNATIONAL AIRPORT.

0953 PM     NON-TSTM WND GST 4 NW LANCASTER          39.76N 82.66W
02/11/2009  M59.00 MPH       FAIRFIELD          OH   ASOS

            RECORDED AT THE LANCASTER AIRPORT.

&&

HATZOS
Local storm report, Feb 11, 10:18 PM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     NON-TSTM WND GST 4 SE DUBLIN             40.08N 83.07W
02/11/2009  M58.00 MPH       FRANKLIN           OH   ASOS

            RECORDED AT THE OHIO STATE UNIVERSITY AIRPORT.

0955 PM     NON-TSTM WND GST 4 SSW GROVEPORT         39.81N 82.93W
02/11/2009  M64.00 MPH       FRANKLIN           OH   AWOS

            RECORDED AT RICKENBACKER AIRPORT.

1000 PM     NON-TSTM WND GST 1 ESE NEW KNOXVILLE     40.49N 84.30W
02/11/2009  M69.00 MPH       AUGLAIZE           OH   AWOS

            RECORDED AT THE AUGLAIZE COUNTY AIRPORT.

1009 PM     NON-TSTM WND GST 1 N URBANA              40.13N 83.75W
02/11/2009  M64.00 MPH       CHAMPAIGN          OH   AWOS

            RECORDED AT GRIMES FIELD IN URBANA.

1010 PM     NON-TSTM WND GST 2 SE MARYSVILLE         40.22N 83.35W
02/11/2009  M68.00 MPH       UNION              OH   AWOS

            RECORDED AT THE MARYSVILLE AIRPORT.

&&

HATZOS
Local storm report, Feb 12, 2:11 AM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 AM EST THU FEB 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     PORTSMOUTH              38.76N 82.95W
02/11/2009                   SCIOTO             OH   EMERGENCY MNGR

            DAMAGE TO SEVERAL STRUCTURES...INCLUDING 7-8 STORY BRICK
            BUILDING DESTROYED.

1000 PM     NON-TSTM WND GST PORTSMOUTH              38.76N 82.95W
02/11/2009  M68 MPH          SCIOTO             OH   EMERGENCY MNGR

            MEASURED BY EMA MET STATION

1100 PM     NON-TSTM WND DMG PORTSMOUTH              38.76N 82.95W
02/11/2009                   SCIOTO             OH   EMERGENCY MNGR

            DAMAGE TO TREES AND SIGNS DOWN ARCROSS THE COUNTY.
            SEVERAL ROAD CLOSURES DUE TO DOWNED TREES AND LIMBS.
            POWER OUT TO 13 PERCENT OF THE COUNTY.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 8:42 PM ESTRiver Flood WarningILNAdams, Pickaway301 days

Nearby

Wind Advisories in Ohio, 2009Wind Advisories in Indiana, 2009Wind Advisories in Kentucky, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.